Ulcerative Colitis Tips


The FREE iHaveUC eBook "Ulcerative Colitis Tips" is made available to all members of the 15,000 person newsletter group INSTANTLY. It is several pages of tips gathered from other people living with Ulcerative Colitis, and has ideas which can be put into action immediately. You will need to enter your email, and confirm the email address afterwards.

Lost and Confused with My Colitis

What’s Up with the WEIGHT GAIN?

Hello, I am 23 years old. I found out about a week ago that I have Ulcerative Colitis (UC). My mother also suffers from it to. For awhile I thought it was something totally different then UC. I had had a surgery in 09 when the problems started, I just thought it was the surgery aftermath. I THOUGHT WRONG! I had lost so much weight from the surgery & with the UC it kept the pounds off, Recently I gained a bunch of weight, I don’t know how due to everything I ate came right back out, I kept to the same exercises and diet..but still gained weight, its like the more I used the restroom the more I gained..I was always getting sick and still do where I feel like hell hit me off my tracks, but after reading up on UC, I realized its just part of a flare up. I would like someone to talk to, that could help me out a lil. Can UC make me gain weight? Can it make me swell up?? After I changed my diet and started paying more attention to wait causes me to have issues I thought I would loose weight but Im gaining it!! And the doctor can’t tell me why!!! I need help, I’m lost and confused!!

Submitted in the Colitis Venting Area by “Help Pooper 23”

 




confused

2 Responses to Lost and Confused with My Colitis

  1. Ashley August 19, 2011 at 11:25 am #

    Are you on prednisone? I was on it for almost 5 years and gained a ridiculous amount of weight because of it.

  2. Helen August 19, 2011 at 1:33 pm #

    Hi there, I have had UC about 6 years now and my mother also has it! I always lost weight when I flared but last year I gained it as appose to lost it and I can’t make any sense of it! I have gone from 63kgs to 71kgs I have never ever weighed as much as I do today EVER! I cannot understand it either! I was on steroids twice this year finished my first course in Feb and the second course 4 weeks ago. I know the steroids make you gain weight but before I always had the weight to gain before as I lost it flaring but not anymore I guess that could be it.

    Your question about swelling up – steroids make you swell up! I know my face does the dreaded moon face it is called! If you have any questions just ask?

Leave a Reply

iHaveUC.com is located in Menlo Park, California - United States 94025 - (415) 952-8111